Main Subjects = Computational Mathematics
Numerical study of the Sturm-Liouville problem

Articles in Press, Accepted Manuscript, Available Online from 11 December 2024

10.22067/ijnao.2024.89575.1500

Sergey Algazin; Artemiy Sinitsyn


Numerical design of nonstationary wavelets: enhanced filter design and applications in image compression

Articles in Press, Accepted Manuscript, Available Online from 02 March 2025

10.22067/ijnao.2025.91265.1571

Abdelmalik Boussaad; yasmine fourar; khaled Melkemi


Fitted tension spline method for singularly perturbed parabolic problem with a large temporal lag

Volume 15, Issue 1, March 2025, Pages 284-310

10.22067/ijnao.2024.86799.1388

S.K. Tesfaye; T.G. Dinka; G.F. Duressa; M.M. Woldaregay


A semi-analytic and numerical approach to the fractional differential equations

Volume 14, Issue 4, December 2024, Pages 1069-1105

10.22067/ijnao.2024.85120.1331

K.N. Sachin; K. Suguntha; S. Kumbinarasaiah


An efficient collocation scheme for new type of variable-order fractional Lane–Emden equation

Volume 14, Issue 4, December 2024, Pages 1224-1246

10.22067/ijnao.2024.87501.1419

H. Azin; A. Habibirad; E. Hesameddini; M.H. Heydari


Wavelet approximation with Chebyshev wavelets

Volume 14, Issue 1, March 2024, Pages 315-329

10.22067/ijnao.2023.84431.1315

S. M. Jesmani; H. Mazaheri; S. shojaeain


A novel integral transform operator and its applications

Volume 13, Issue 3, September 2023, Pages 553-575

10.22067/ijnao.2023.80939.1217

Sh. Arora; A. Pasrija